CONFORMAL INVARIANCE AND FIELD-THEORY IN 2 DIMENSIONS

被引:17
作者
GURSEY, F [1 ]
ORFANIDI.S [1 ]
机构
[1] YALE UNIV,PHYS DEPT,NEW HAVEN,CT 06520
来源
PHYSICAL REVIEW D | 1973年 / 7卷 / 08期
关键词
D O I
10.1103/PhysRevD.7.2414
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:2414 / 2437
页数:24
相关论文
共 50 条
[41]   CONFORMAL FIELD-THEORY COMES OF AGE [J].
CARDY, J .
PHYSICS WORLD, 1993, 6 (06) :29-33
[42]   LOGARITHMIC OPERATORS IN CONFORMAL FIELD-THEORY [J].
GURARIE, V .
NUCLEAR PHYSICS B, 1993, 410 (03) :535-549
[43]   CONFORMAL FIELD-THEORY AND HYPERBOLIC GEOMETRY [J].
KLEBAN, P ;
VASSILEVA, I .
PHYSICAL REVIEW LETTERS, 1994, 72 (25) :3929-3932
[44]   FISHER RENORMALIZATION AND CONFORMAL FIELD-THEORY [J].
MANSFIELD, P ;
STINCHCOMBE, RB .
PHYSICA A, 1991, 177 (1-3) :131-138
[45]   DILOGARITHM IDENTITIES IN CONFORMAL FIELD-THEORY [J].
NAHM, W ;
RECKNAGEL, A ;
TERHOEVEN, M .
MODERN PHYSICS LETTERS A, 1993, 8 (19) :1835-1847
[46]   EQUATIONS OF MOTION IN NONPOLYNOMIAL CLOSED STRING FIELD-THEORY AND CONFORMAL-INVARIANCE OF 2-DIMENSIONAL FIELD-THEORIES [J].
SEN, A .
PHYSICS LETTERS B, 1990, 241 (03) :350-356
[47]   CONFORMAL BLOCKS IN 2-DIMENSIONAL CONFORMAL FIELD-THEORY AND MONTESINOS KNOTS [J].
ZAGANESCU, M .
EUROPHYSICS LETTERS, 1990, 13 (01) :25-29
[48]   THE CONFORMAL INVARIANCE IN QUANTUM FIELD THEORY [J].
WESS, J .
NUOVO CIMENTO, 1960, 18 (06) :1086-1107
[49]   THE YUKAWA2 QUANTUM FIELD-THEORY - LORENTZ INVARIANCE [J].
OSIPOV, EP .
ANNALS OF PHYSICS, 1980, 125 (01) :53-66
[50]   A FIELD-THEORY OF DISLOCATION MEDIATED MELTING IN 2 DIMENSIONS [J].
HOUGHTON, A ;
OGILVIE, MC .
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1980, 13 (12) :L449-L454